MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA MEDICREA LEGACY TL; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDICREA INTERNATIONAL SA MEDICREA LEGACY TL; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number A02210100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal screw removal procedure at the l4 level.It was reported that the tip of the driver broke while being used to facilitate the removal of an implanted screw.The instrument was applied to the top of the screw with downward pressure to back the screw out, which required a great deal of force, and the tip broke as a result.No fragments remained in the patient.No patient complications have been reported as a result of this event.

Brand Name
MEDICREA LEGACY TL
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24312876
Report Number1000432246-2026-00004
Device Sequence Number20229911
Product Code NKB
UDI-Device Identifier03613720160175
UDI-Public(01)03613720160175(11)220321(10)22C0595
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K141398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA02210100
Device Catalogue NumberA02210100
Device Lot Number22C0595
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/11/2026
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexUnknown